# SDR RAIA00603020

- Difficulty date: March 15, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 18,001 hours, 16,660 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5519 - STL - IN FLIGHT WHEN APU SELECTED OFF, NR 3 GENERATOR FELL OFF-LINE.  MAINTENANCE OPS CHECKED THE APU GENERATOR GOOD.
